Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 108, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 21, 2016, 8:54 PM CDT for Dallam County, Hartley County, Texas. It was in force for 42 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2016, 8:54 PM CDT (01:54 UTC)
- Expired
- May 21, 2016, 9:36 PM CDT
- In force
- 42 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Dallam County, TX, Hartley County, TX
The radar
The Amarillo radar (KAMA), 111 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 9:09 PM CDT | HAIL 1 | Dalhart, TX | |
| May 21, 9:09 PM CDT | HAIL 1 | Dalhart, TX | QUARTER SIZE HAIL ON THE SOUTH SIDE OF DALHART. HAIL IS GETTING BIGGER. |
| May 21, 9:10 PM CDT | HAIL 1.75 | Dalhart, TX | HAIL THE SIZE FROM QUARTERS TO GOLF BALLS REPORTED AT 6TH AND KEELER IN DALHART. |
| May 21, 9:11 PM CDT | HAIL 1.75 | Dalhart, TX | QUARTER TO GOLF BALL SIZE HAIL. |
| May 21, 9:12 PM CDT | HAIL 1.5 | Dalhart, TX | PING PONG BALL SIZE HAIL ON THE SOUTH SIDE OF DALHART. |
| May 21, 9:14 PM CDT | HAIL 1.75 | Dalhart, TX | GOLF BALL SIZE HAIL ON THE SOUTHEAST SIDE OF DALHART. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 2:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 903 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 2135 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted.
229
WUUS54 KAMA 220154
SVRAMA
TXC111-205-220300-
/O.NEW.KAMA.SV.W.0108.160522T0154Z-160522T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
854 PM CDT SAT MAY 21 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS...
SOUTH CENTRAL DALLAM COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1000 PM CDT
* AT 854 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF DALHART...MOVING NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
DALHART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AMARILLO.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3584 10248 3599 10273 3622 10258 3607 10226
TIME...MOT...LOC 0154Z 220DEG 12KT 3598 10257
HAIL...1.75IN
WIND...<50MPH
$$
143 follow-up statements
810
WWUS54 KAMA 220211
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
911 PM CDT SAT MAY 21 2016
TXC111-205-220300-
/O.CON.KAMA.SV.W.0108.000000T0000Z-160522T0300Z/
HARTLEY TX-DALLAM TX-
911 PM CDT SAT MAY 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN HARTLEY AND SOUTH CENTRAL DALLAM COUNTIES...
AT 910 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DALHART...MOVING
NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...LOCAL LAW ENFORCEMENT REPORTED QUARTER TO GOLF BALL
SIZE HAIL IN DALHART WITH THIS STORM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
DALHART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AMARILLO.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3584 10248 3599 10273 3622 10258 3607 10226
TIME...MOT...LOC 0210Z 220DEG 12KT 3602 10253
HAIL...1.75IN
WIND...<50MPH
$$
14738
WWUS54 KAMA 220221
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
921 PM CDT SAT MAY 21 2016
TXC111-205-220300-
/O.CON.KAMA.SV.W.0108.000000T0000Z-160522T0300Z/
HARTLEY TX-DALLAM TX-
921 PM CDT SAT MAY 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTH CENTRAL HARTLEY AND SOUTH CENTRAL DALLAM COUNTIES...
AT 920 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DALHART...MOVING
NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED HAIL UP TO THE SIZE OF
GOLF BALLS IN DALHART.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
DALHART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AMARILLO.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3591 10242 3604 10260 3619 10252 3607 10226
TIME...MOT...LOC 0220Z 219DEG 14KT 3607 10248
HAIL...1.75IN
WIND...<50MPH
$$
14892
WWUS54 KAMA 220236
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
936 PM CDT SAT MAY 21 2016
TXC111-205-220245-
/O.CAN.KAMA.SV.W.0108.000000T0000Z-160522T0300Z/
HARTLEY TX-DALLAM TX-
936 PM CDT SAT MAY 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HARTLEY AND
SOUTH CENTRAL DALLAM COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3591 10242 3604 10260 3619 10252 3607 10226
TIME...MOT...LOC 0235Z 220DEG 12KT 3611 10244
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:04 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 21, 7:04 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 704 PM CDT SAT MAY 21 2016 .Aviation... /For the 00z TAFs/ Thunderstorms are near Dalhart now and these will push east of the terminal within the next couple of hours. Other storms located west- southwest of Amarillo may approach the terminal closer to 01z but instability will be decreasing so storms may diminish before impacting the terminal. Another storm nearing Guymon has shown a downward trend but may still result in irradic wind gusts as it passes over/near the terminal between 00 and 01z. Otherwise, warm/moist southerly flow may result in MVFR or IFR stratus at all sites later tonight, with Amarillo having the greatest likelihood. Stratus should clear by mid morning. Thunderstorms will redevelop tomorrow afternoon and could impact either of the three terminals. Prob30 will suffice for now until timing can be better resolved. BRB && .Prev Discussion... /Issued 529 PM CDT SAT MAY 21 2016/ Mesoscale Update... Convection has developed late this afternoon in a band from near Stratford to Dalhart to far western Deaf Smith County. This is ahead of a surface trough/sharpening dryline west of the New Mexico state line, on the western edge of low-level theta-e axis. Movement of individual cells is northeast at 25 to 30 mph. Latest RAP sounding for KHDT needed little/no modification based on nearby surface obs. Deep mixing has occurred with MLCAPE approaching 1,000 J/KG and 300-500 J/KG of CAPE in the hail growth zone. With the absence of large CAPE in the hail growth zone, significant (2"+) hail sizes may be difficult to achieve. Nevertheless, sufficient instability is present for marginally severe hail in the strongest storms. Effective Bulk Shear of around 35 knots is supportive of organized/persistent updrafts and at least transient supercell characteristics. Radar has shown the deepest cores indicitive of the strongest updrafts have not sustained for long. No significant trends upward are expected this evening. Eventually isollobarically forced low level backing and decreased mixing will lead to a surge of better moisture northwestward, but by then diabatic cooling will be underway and the surface based instability will lessen with a downward trend in convection expected. Until then (probably around 9 or 10 PM) a severe hail/wind threat should persist. We will evaluate new guidance and observational trends, the potential for storms to sustain into the night and/or redevelop with warm advection process. This seems unlikely at this time (see previous discussion for reasoning). BRB Prev Discussion... /Issued 335 PM CDT SAT MAY 21 2016/ Discussion... Thunderstorms that develop this afternoon across the western Panhandles will move east this evening with at least a marginally severe wind/hail threat persisting through late evening. Deepening moisture and increasing precipitable water values per short term guidance and trends in the upstream GPS PWAT sites, combined with relatively slow storm motions are supportive of locally heavy rainfall amounts and possibly flooding potential, particularly later this evening in the southern Texas Panhandle. For specifics on convective initiation and potential severe please see the previously issued mesoscale discussion. Updates on mesoscale evolution will be sent as needed through the afternoon and evening. There is a decent signal in some of the models of warm/moist advection process keeping convection going across the southern portion of the Texas Panhandle through the night. Most of the forecast soundings still show evidence of ridging/subsidence for most of the night, but the eastward progression of the ridge may be enough for some activity late especially in the southeast Texas Panhandle where the WAA signal is maximized. Kept low probabilities to account for this mainly focused on the southeastern Texas Panhandle. Modest ascent will overspread the area tomorrow in diffluent upper flow regime. A sharpening dryline across the western Panhandles should focus thunderstorm development during the afternoon in a moderately unstable environment with MLCAPE of 2,000-2,500 J/KG. 0-6 km bulk shear of around 30 to 40 knots should be sufficient for storm organization and supercells. Large hail and damaging winds will be the primary threat although with relatively low LCL heights generally less than 1,000m isolated tornadoes will be possible. The best chance for a tornado would be during the evening as low level jet strengthens causing low level shear to increase and before significant boundary layer stabilization occurs. Troughing to our west continues through mid-week before accelerating eastward toward the Panhandles by the end of the week. Until then mid-level momentum should allow the dryline to mix/sharpen across the far eastern Panahandles and this convection should be limited to this area. We will need to monitor trends in the short term guidance as the time nears in case models are mixing the dryline too far east as has been the case lately. This is a more synoptically active scenario with fairly decent cross-boundary mean flow, thus the reasoning for not adjusting westward at this time. If models trend slower and more amplified with approaching truogh, we will likely need to introduce at least low probabilities of convection in the east portion of the Panhandles. BRB && .AMA Watches/Warnings/Advisories... TX...NONE. OK...NONE. && 3/14
Hazardous weather outlook, May 21, 3:10 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 310 PM CDT SAT MAY 21 2016 OKZ001>003-TXZ001>020-220815- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 310 PM CDT SAT MAY 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS EVENING AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS EVENING THROUGH AT LEAST EARLY TONIGHT. SOME STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. HEAVY RAINS WILL LIKELY OCCUR...POSSIBLY LEADING TO FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SUNDAY. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. ISOLATED TORNADOES ARE ALSO A POSSIBILITY. ISOLATED THUNDERSTORMS MAY FORM ACROSS THE FAR EASTERN TEXAS AND OKLAHOMA PANHANDLES MONDAY AFTERNOON AND AGAIN TUESDAY AFTERNOON. SOME OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY TONIGHT. SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND BE PREPARED FOR POSSIBLE ACTIVATION SUNDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, May 21, 7:50 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
750 PM CDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 1 SE HARTLEY 35.88N 102.38W
05/21/2016 E1.75 INCH HARTLEY TX BROADCAST MEDIA
PING PONG BALL TO GOLF BALL SIZE HAIL.
&&
EVENT NUMBER AMA1600388
BRBLocal storm report, May 21, 7:56 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
756 PM CDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL 10 SE SIMMS 34.95N 102.51W
05/21/2016 M1.00 INCH DEAF SMITH TX STORM CHASER
0.95 INCH DIAMETER HAIL MEASURED WITH CALIPERS.
&&
EVENT NUMBER AMA1600389
BRBLocal storm report, May 21, 8:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
822 PM CDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 12 E SIMMS 35.03N 102.45W
05/21/2016 E1.00 INCH DEAF SMITH TX BROADCAST MEDIA
DIME TO QUARTER SIZE HAIL.
&&
EVENT NUMBER AMA1600390
BRBLocal storm report, May 21, 8:23 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
823 PM CDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 11 E SIMMS 35.03N 102.46W
05/21/2016 E1.00 INCH DEAF SMITH TX STORM CHASER
NICKEL TO QUARTER SIZE HAIL.
&&
EVENT NUMBER AMA1600391
BRBLocal storm report, May 21, 8:31 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
831 PM CDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL 12 E SIMMS 35.03N 102.45W
05/21/2016 E1.75 INCH DEAF SMITH TX BROADCAST MEDIA
HAIL HAS INCREASED TO GOLF BALL SIZE SINCE THE TIME OF
THE LAST REPORT AT THIS SAME LOCATION.
&&
EVENT NUMBER AMA1600392
BRBLocal storm report, May 21, 8:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
834 PM CDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 11 E SIMMS 35.03N 102.45W
05/21/2016 M1.25 INCH DEAF SMITH TX STORM CHASER
HAIL HAS INCREASED TO HALF DOLLAR SIZE SINCE THE
PREVIOUS REPORT AT THIS LOCATION. ROAD AND YARDS COVERED
WITH HAIL.
&&
EVENT NUMBER AMA1600393
BRBThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:14 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 61 min |
| May 21, 7:25 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore | 65 min |
| May 21, 7:30 PM CDT | Areal Flood Advisory | AMA | Hartley | 3 hr |
| May 21, 7:50 PM CDT | Flash Flood Warning | AMA | Hartley | 3 hr |
| May 21, 7:54 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 66 min |
| May 21, 8:13 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 47 min |
| May 21, 8:24 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 51 min |
| May 21, 8:59 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| May 21, 9:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 81 min |
| May 21, 9:31 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 59 min |
| May 21, 10:30 PM CDT | Special Weather Statement | AMA | Oldham | 60 min |
| May 21, 10:54 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 31 min |
| May 22, 12:25 AM CDT | Severe Thunderstorm Warning | AMA | Dallam, Deaf Smith, Hartley, Oldham | 64 min |
| May 22, 3:33 PM CDT | Special Weather Statement | AMA | Dallam | 27 min |
| May 22, 3:35 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Gray | 55 min |
| May 22, 3:46 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson | 59 min |
| May 22, 3:57 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 48 min |
| May 22, 4:06 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 54 min |
| May 22, 4:30 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 60 min |
| May 22, 4:43 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 62 min |
| May 22, 4:46 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 59 min |
| May 22, 4:52 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 53 min |
| May 22, 5:10 PM CDT | Flash Flood Warning | AMA | Donley, Gray | 3 hr |
| May 22, 5:10 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 65 min |
| May 22, 5:29 PM CDT | Flash Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 3 hr |
| May 22, 5:29 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 61 min |
| May 22, 5:32 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 58 min |
| May 22, 5:34 PM CDT | Tornado Warning | AMA | Donley | 26 min |
| May 22, 5:46 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 26 min |
| May 22, 6:01 PM CDT | Flash Flood Warning | AMA | Donley | 3 hr |
| May 22, 6:16 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 59 min |
| May 22, 6:25 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 80 min |
| May 22, 6:29 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree | 46 min |
| May 22, 6:41 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 64 min |
| May 22, 6:46 PM CDT | Tornado Warning | AMA | Ochiltree | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.